# SDR DL764060872

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 20,693 hours, 6,884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Broken
- Location: Lock Actuator
- Component: Lock Actuator
- Component part number: 273T63511
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION RT GEAR DISAGREE AND DOOR MSG FAULTS APPEARED.  RETURNED A/C TO HNL.  FOUND ROD END OF RT MLG DRAG BRACE LOCK ACTUATOR SEPARATED THREADED END OF PISTON.  REMOVED ACTUATOR MFG P/N 273T6351-1, S/N 0023 AND REPLACED WITH ACTUATOR MFG P/N 273T6351-1, S/N 0037 - ROBBED FROM A/C 1814 PER AMM.  VISUALLY INSPECTED LANDING GEAR AREA.  NO DEFECTS NOTED.
